Kunquan Q. Lan

York University, Canada

Articles in Scholarly Journals [Incomplete List]

  1. The velocity and shear stress functions of the Falkner–Skan equation arising in boundary layer theory
    Journal of Mathematical Analysis and Applications, vol. 328, no. 2, pp. 1297–1308, 2007
  2. Properties of kernels and multiple positive solutions for three-point boundary value problems?
    Applied Mathematics Letters, vol. 20, no. 3, pp. 352–357, 2007
  3. Multiple eigenvalues for singular Hammerstein integral equations with applications to boundary value problems?
    Journal of Computational and Applied Mathematics, vol. 189, no. 1-2, pp. 109–119, 2006
  4. MULTIPLE POSITIVE SOLUTIONS OF SEMI-POSITONE STURM–LIOUVILLE BOUNDARY VALUE PROBLEMS
    Bulletin of the London Mathematical Society, vol. 38, no. 02, p. 283, 2006
  5. Multiple positive eigenfunctions of singular Hammerstein integral equations with applications to boundary value problems
    Nonlinear Analysis, vol. 63, no. 5-7, pp. e2655–e2663, 2005
  6. Multiple positive solutions of conjugate boundary value problems with singularities
    Applied Mathematics and Computation, vol. 147, no. 2, pp. 461–474, 2004
  7. Multiple positive solutions of Hammerstein integral equations and applications to periodic boundary value problems1
    Applied Mathematics and Computation, vol. 154, no. 2, pp. 531–542, 2004
  8. New fixed-point theorems for two maps and applications to problems on sets with convex sections and minimax inequalities
    Computers & Mathematics with Applications, vol. 47, no. 2-3, pp. 195–205, 2004
  9. An intersection theorem formultivalued maps and applications
    Computers & Mathematics with Applications, vol. 48, no. 5-6, pp. 725–729, 2004
  10. Travelling wavefronts of scalar reaction–diffusion equations with and without delays
    Nonlinear Analysis: Real World Applications, vol. 4, no. 1, pp. 173–188, 2003
  11. A-properness of contractive and condensing maps
    Nonlinear Analysis, vol. 49, no. 7, pp. 885–895, 2002
  12. Convergence of approximants for demicontinuous pseudo-contractive maps in Hilbert spaces1
    Nonlinear Analysis, vol. 49, no. 6, pp. 737–746, 2002
  13. A fixed-point theorem and applications to problems on sets with convex sections and to Nash equilibria
    Mathematical and Computer Modelling, vol. 36, no. 1-2, pp. 139–145, 2002
  14. MULTIPLE POSITIVE SOLUTIONS OF SEMILINEAR DIFFERENTIAL EQUATIONS WITH SINGULARITIES
    Journal of the London Mathematical Society, vol. 63, no. 3, pp. 690–704, 2001
  15. A fixed point theory for weakly inward S-contractive maps
    Nonlinear Analysis, vol. 45, no. 2, pp. 189–201, 2001
  16. A-Properness and Fixed Point Theorems for Sums of Dissipative and Ball-Condensing Maps
    Journal of Mathematical Analysis and Applications, vol. 245, no. 2, pp. 613–627, 2000
  17. A-properness and fixed point theorems for dissipative type maps
    Abstract and Applied Analysis, vol. 4, no. 2, pp. 83–100, 1999
  18. Positive Solutions of Semilinear Differential Equations with Singularities
    Journal of Differential Equations, vol. 148, no. 2, pp. 407–421, 1998
  19. Variational Inequalities and Fixed Point Theorems for PM-Maps,
    Journal of Mathematical Analysis and Applications, vol. 224, no. 1, pp. 102–116, 1998
  20. Proceedings of the American Mathematical Society, vol. 126, no. 04, pp. 1127–1133, 1998
  21. Transactions of the American Mathematical Society, vol. 349, no. 06, pp. 2175–2187, 1997
  22. A fixed point index for weakly inward A-proper maps
    Nonlinear Analysis, vol. 28, no. 2, pp. 315–325, 1997
  23. A Generalization of H-Space and Some Results on Multivalued Mappings Without Convexity
    Journal of Mathematical Analysis and Applications, vol. 194, no. 2, pp. 511–528, 1995
  24. Minimal and maximal fixed point theorems and iterative technique for nonlinear operators in product spaces
    Applied Mathematics and Mechanics, vol. 13, no. 3, pp. 227–231, 1992
  25. Fixed point index of uniform limit of set-Valued strict set-contractive mappings and its applications
    Applied Mathematics and Mechanics, vol. 11, no. 11, pp. 1013–1026, 1990
  26. Positive solution of a class of equations involving noncompact mappings
    Applied Mathematics and Mechanics, vol. 9, no. 8, pp. 727–736, 1988